MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; Introducer, catheter

ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; Introducer, catheter
Model Number 406840
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the supraventricular tachycardia procedure, skiving occurred.The introducer and needle were prepared and flushed prior to use.The introducer was inserted into the right femoral vein without issue.The needle was placed through the introducer when resistance was felt.The transseptal was performed and the introducer was placed into the left atrium.The needle was removed and while attempting to advance the guidewire through the introducer, resistance was noted.The introducer was removed from the patient and flushed and a piece of white plastic came out.The procedure was aborted with no adverse consequences to the patient.The stylet was used and the needle was not reshaped.The physician believes that due to the angle that the sheath entered the femoral vein, the needle followed a course that caused it to bend and scrape the inside of the sheath.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21651701
Report Number3005334138-2025-00156
Device Sequence Number21143703
Product Code DYB
UDI-Device Identifier05414734203340
UDI-Public(01)05414734203340(10)10382441(17)270531
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406840
Device Catalogue Number406840
Device Lot Number10382441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown